MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was inserted and removed.If explanted, give date: not applicable, as the lens was inserted and removed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic of an intraocular lens did not unfold when inserting into the eye.Therefore, the lens was removed and replaced.No additional information was provided.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that the information ''there was no patient injury'' was inadvertently not captured in the initial emdr report; therefore, it has been included in this supplemental report.Additional information: device available for evaluation: yes.Returned to manufacturer on: 3/25/2019.Device returned to manufacturer: yes.Device evaluation: the product was received in its original box and daisy wheel at the manufacturing site for evaluation.Visual inspection with an unaided eye revealed the lens haptic to have residue possibly ovd on lens.The lens was cleaned using purified water and dried with compressed air to ease inspection.Further inspection under magnification revealed no obvious signs of the damage to the lens.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search in complaints history revealed that no additional complaints were received related to this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8481459
Report Number3011852734-2019-00078
Device Sequence Number13820860
Product Code HQL
UDI-Device Identifier05050474531802
UDI-Public(01)05050474531802(17)200327
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2020
Device Model NumberZCB00
Device Catalogue NumberZCB0000245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/15/2019
10/25/2020
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/13/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005